Results 1 to 2 of 2
Help getting off Xanax
  1. #1
    pensfan1994 is offline New Member
    Join Date
    Oct 2016
    Posts
    2

    Default Help getting off Xanax

    Hi,

    I am new to this site, but I thought I'd come and see if you guys had any insight for me.

    I'm a 22 year old college student, and I've used Xanax on and off for about 2 years now. In the past, I've never really had a long run (depending on how you define that) with Xanax, but relatively speaking, I'm having my first one now.

    I have been taking at least .25mg of Xanax for the past 2 or so months — but not every day.

    I usually would take it 4 times during the week. I didn't take any on Thurs/Fri/Sat, because I knew I would be drinking, and I didn't really need it.

    Long story short, I decided I want to give it up, so I don't become dependent on it. I took .5mg on Sunday, and kind of went cold turkey with it (please don't comment on how dumb I am for doing this, I get it). Monday night I start of feeling >>>>ty (specifically I felt irritable, not really with it [zombie type feeling], shaky, my mouth has a weird feeling, sensitive to light... I can think of others if need be). A big thing that I noticed is that both before ever taking Xanax, and while on Xanax, I was good at smiling at things I didn't want to smile at (for example, when hearing a joke, I was good at fake laughing at it). Right now, I can't do that. It's Wednesday night, and I haven't taken Xanax since Sunday at like 11:30pm.

    Ultimately, what's my best course of action? I feel like >>>> and I hate feeling like it. I feel like I haven't been taking enough Xanax or Xanax often enough to be feeling withdrawal symptoms. Could this be from something else? Please let me know if yall have any advice / information to give me

    Thanks guys

  2. #2
    Believe16 is offline New Member
    Join Date
    Oct 2016
    Location
    Massachusetts
    Posts
    3

    Default

    Hi, First off your not stupid at all for teeing to lower your dose. That's exactly how you should get off them. You said you were taking .25mg 3x a wk. Instead of cutting yourself to. 5 right away. Try tapering for a few weeks to a month or more if you need. It's unsafe to just stop cold turkey. Say you were taking .25 on Mon, Wed, & Fri. This Mon take .15 for the week on those same days. The following week cut it again. Take .5 for a week on the same days until your down to nothing. The mg's I'm giving you are just an example of what you could do. Do what feels right to you, your body, and your mind. Definitley taper down though and don't rush it. It's a process...good luck!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22